Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 174318, 20 pages
http://dx.doi.org/10.1155/2012/174318
Research Article

General Iterative Algorithms for Hierarchical Fixed Points Approach to Variational Inequalities

Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), Bangmod, Bangkok 10140, Thailand

Received 24 March 2012; Accepted 16 May 2012

Academic Editor: Zhenyu Huang

Copyright © 2012 Nopparat Wairojjana and Poom Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Thanyarat Jitpeera, and Poom Kumam, “Algorithms for Solving the Variational Inequality Problem over the Triple Hierarchical Problem,” Abstract And Applied Analysis, 2012. View at Publisher · View at Google Scholar
  • Nopparat Wairojjana, Thanyarat Jitpeera, and Poom Kumam, “The hybrid steepest descent method for solving variational inequality over triple hierarchical problems,” Journal Of Inequalities And Applications, 2012. View at Publisher · View at Google Scholar